MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DORC VFI CONNECTOR BETWEEN DORC SYSTEM & 1363.DD

DUTCH OPTHALMIC RESEARCH CENTER BV DORC VFI CONNECTOR BETWEEN DORC SYSTEM & 1363.DD
Catalog Number 1363.DD
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was reviewed during the retrospective review.The investigation showed that the article that was returned, is from a batch of the recall last year.The product was returned in a pouch that had a new lot number.We checked the batch records, there where no deviations found.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
During the past week we experienced a new 1363.Dd exploded.This lot number is not one of those you happened to recall in 2015.Sample is available.

Brand Name
DORC VFI CONNECTOR BETWEEN DORC SYSTEM & 1363.DD
Common Device Name
DORC VFI CONNECTOR BETWEEN DORC SYSTEM & 1363.DD
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7562579
Report Number1222074-2018-00161
Device Sequence Number2221927
Product Code HQC
UDI-Device Identifier08717872007250
UDI-Public08717872007250
Combination Product (Y/N)N
Initial Reporter CountryIR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1363.DD
Device Lot Number2000374750
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2016
Initial Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1